# SDR UIEA200700340

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 H/S RT RBL 40" REAR SPAR UPPER I/B OF HINGE FITTING OPEN HOLE.  OVERSIZE TO 0.403", USED BACB30 US6K21Y BOLT.  CARRIED OUT NDT TEST OF THE OPEN OVERSIZE HOLE FOUND SATISFACTORY.
